# SDR MZZA99114

- Difficulty date: May 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15790
- Make and model: Boeing 727232
- Aircraft serial: 20644
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 1238
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING D-CHECK INSPECTION ON AIRCRAFT AT AIR ASIA, TWO PLACES 1. 5 INCH AND .625 INCH LONG CRACKS WERE FOUND ON L-ANGLES WHICH ARE ATTACHED TO RGHT LOWER TORQUE BOX VERTICAL WEB AT BS 1263.  THE DAMAGED ANGLES WERE REMOVED AND REPLACED PER B727 SRM CHAPTER 51-40-02 AND 51-30-02 FIG 1.  (M)
